# SDR DALA2025061804590

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CORROSION SHEAR TIE LOCATED FR 60 BTW STR 42L TO STR 43L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE AND FASTENERS LOCATED FR60 BTW STR 42L TO STR 43L IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11, A319 SRM 51-72-11. (1030238).
